# SDR REXA2018012500114

- Difficulty date: January 25, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 24,948 hours, 17,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670391885
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BAY, CENTER FAIRING ATTACH BRACKET BETWEEN WHEEL WELL BINS BROKEN.  FASTENERS MISSING.  REMOVED AND REPLACED THE ATTACH BRACKET IAW SRM 51-42-06.
